How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Medical
Satisfied Customers: 4045
Experience:  MBBS,DTM&H,34 years of experience
15267045
Type Your Medical Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

Second opinion] - My husband just had a sudden onset of

Customer Question

Second opinion] - My husband just had a sudden onset of bright red rash all over his body, primarily upper body. Nasal passages have mucus, bloating in stomach. This just came on within the last ten to fifteen minutes.
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: He never had this before. It just came on with ten to fifteen minutes ago, bright red, mottled red, and his belly is bloated. Came on suddenly, feels like stomach gas.
JA: Anything else in your medical history you think the doctor should know?
Customer: No, he's sixty years old but in excellent general health - nothing has been wrong him at all for just about ever.
Submitted: 9 months ago.
Category: Medical
Expert:  Vakul Aren replied 9 months ago.

Hello,I am Dr. Aren and I will help with your query.Apparently this is due to an acute allergic reaction due to drugs/pollen/animal dander/cosmetic /food allergy.He probably needs to be taken to his PCP/Emergency room urgently for therapy and further management.This could be secondary a drug reaction,allergic rhinitis or contact allergy.If there is sudden difficulty in breathing or swelling of lips and mouth this may be acute anaphylaxis which needs urgent therapy.Rempval of the allergen,use of injectable adrenaline,antihistaminics and hydrocortisone may nbe needed urgently.